Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Tiredness, fatigue post miscarriage. Taken ornidazole and ofloxacin medication. Treatment for symptoms?

I miscarried about 2days ago at 6 weeks.Dr. gave me Ornof ( Ornidazole & Ofloxacin Tbalet) and the baby cleared out . But since then i feel extremely tired and fatigued by doing simple things such as doing dishes or cooking lunch. THis is really bothering me now. . what is the reasons behind this? I dont think i am anemic .
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
A miscarriage may have profound emotional impact on the lady.Sometimes this emotional impact  is felt immediately after the miscarriage,whereas in others it may take few weeks.
Grief and bereavement are most common emotions after miscarriage and the physical symptoms of these emotions are
Fatigue,tiredness,loss of appetite,sleeping problems etc.
These symptoms shall improve gradually,however if you feel that you are not able to overcome it yourself,then you may have to take a help of some counsellor or even your doctor.
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor